Alert archive / Florida / Tornado Warnings in 2022

Tornado Warning 26, NWS Melbourne, FL

September 28, 2022Volusia County, Florida

NWS Melbourne, FL issued this tornado warning at Sep 28, 2022, 10:21 PM EDT for Volusia County, Florida. It was in force for 14 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 28, 2022, 10:21 PM EDT (02:21 UTC)
Expired
Sep 28, 2022, 10:35 PM EDT
In force
14 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

County Volusia County, FL

The radar

The Jacksonville radar (KJAX), 135 km from the middle of the area, began a volume at 02:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 28, 4:31 PM EDTTornado WatchSPC8 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 2.4 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2022-09-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2022-09-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
652 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
379 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

507 
WFUS52 KMLB 290221
TORMLB
FLC127-290245-
/O.NEW.KMLB.TO.W.0026.220929T0221Z-220929T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Melbourne FL
1021 PM EDT Wed Sep 28 2022

The National Weather Service in Melbourne has issued a

* Tornado Warning for...
  Northern Volusia County in east central Florida...

* Until 1045 PM EDT.
    
* At 1021 PM EDT, a severe thunderstorm capable of producing a
  tornado was located near Ormond-By-the-Sea, moving northwest at 45
  mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Ormond-By-the-Sea and Ormond Beach Airport. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 2943 8108 2935 8104 2927 8110 2930 8115
      2941 8116 2942 8114 2943 8111 2942 8111
TIME...MOT...LOC 0221Z 125DEG 40KT 2940 8110 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

Kelly
1 follow-up statement
697 
WWUS52 KMLB 290235
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
1035 PM EDT Wed Sep 28 2022

FLC127-290244-
/O.CAN.KMLB.TO.W.0026.000000T0000Z-220929T0245Z/
Volusia FL-
1035 PM EDT Wed Sep 28 2022

...THE TORNADO WARNING FOR NORTHERN VOLUSIA COUNTY IS CANCELLED...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.  However gusty winds and heavy rain are still
possible with this thunderstorm.

A Tornado Watch remains in effect until 100 AM EDT for east central
Florida.

LAT...LON 2943 8108 2935 8104 2927 8110 2930 8115
      2941 8116 2942 8114 2943 8111 2942 8111
TIME...MOT...LOC 0232Z 125DEG 40KT 2949 8124 

$$

Kelly

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this tornado warning went out at Sep 28, 7:54 PM EDT, 2 hours 27 minutes earlier.

Area forecast discussion, Sep 28, 7:54 PM EDT, 2 hours 27 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
Issued by National Weather Service Corpus Christi TX
754 PM EDT Wed Sep 28 2022

...New AVIATION...

.UPDATE...
Issued at 327 PM EDT Wed Sep 28 2022

At 305 PM EDT (1800 UTC), the eye of Hurricane Ian was located by
an Air Force Reserve Hurricane Hunter aircraft and Tampa radar
data near latitude 26.7 North, longitude 82.2 West over Sanibel
Island. Ian is moving toward the north-northeast near 9 mph. This
general motion with a reduction in forward speed is forecast
tonight, followed by a turn toward the northeast on Thursday. The
center of Ian moved onshore at Sanibel Island around 305 PM.

Maximum sustained winds remain near 150 mph with higher gusts.
Ian is a high end category 4 hurricane on the Saffir-Simpson
Hurricane Wind Scale. Ian remains a catastrophic hurricane and
weakening can be expected now that landfall has occurred, but Ian
could be near hurricane strength when it moves over the Florida
East coast Thursday.

&&

.DISCUSSION...
Tropical storm conditions will continue this evening and
overnight mainly in squalls. Additionally, a tornado or two will
be possible, associated with squalls into the nighttime period.
The Tornado Watch presently in effect for most of the region
through 5 PM will likely be expanded northward to some degree into
tonight. Widespread rain coverage with the chance of additional
flooding, especially across north central FL and the I-4 corridor,
with highest rainfall totals projected along and north of the
track of Ian as it slowly moves inland west of the area. Gusty
winds up to Tropical Storm force, along with a few tornadoes will
be the main concern for the bands through tonight. Creeks and
rivers that are already approaching bankfull will overflow,
leading to substantial flooding. Urban locations and low lying
areas are especially susceptible, with inundation of major
roadways and flooding of structures possible.

With considerable clouds, temperatures will remain mild with overnight
lows in the low to mid 70s.

Thursday...The most significant local wind impacts from Hurricane
Ian are expected to begin by daybreak Thursday morning and
continue through the day, as the center tracks slowly northeastward
over east central Florida, and pushes offshore by evening. Per
the latest NHC advisory, Ian is expected to cross into the
northern MLB forecast area near hurricane strength, and weaken to
a tropical storm while approaching the east coast. Sustained
winds near the center are expected to be around or just below
65kt/74mph in the early morning, then decrease to around
50kt/58mph by the afternoon as the center begins to move offshore.

Tropical storm force conditions continue through the afternoon
and into the evening. Gusts to hurricane strength will be possible
through the day in all counties except Indian River, Saint Lucie
and Martin counties. Further away from the center, expecting
occasional tropical storm force gusts through the day. Tropical
storm force winds continue through the evening, then begin to
subside as Ian pushes further offshore. Stronger squalls will
still be capable of gusts to hurricane force over the northeast
coast.

Friday-Wednesday...Breezy to locally windy conditions with
lingering showers/squalls expected early Friday, especially the
northern half of the forecast area, as Ian lifts northward into
the Atlantic waters off Florida and Georgia. Guidance continues to
show a significant dry air punch crossing Florida as it wraps
into the system late Friday into Saturday, resulting in much lower
PoPs through mid next week.

Afternoon highs increase from the L-M80s in Ian's rains and cloud
cover, to the M-U80s Friday onward, thanks to the considerably drier
and cooler air getting wrapped across Florida. Overnight lows become
fairly comfortable, in the U60s-L70s.

&&

.MARINE...
Issued at 327 PM EDT Wed Sep 28 2022

Considerable squalls moving from south to north will produce
tropical storm gusts along with a possible waterspout. Seas will
build well above hazardous level over the open Atlantic.

Thursday-Sunday...Dangerous seas up to 20 ft and tropical storm
force conditions expected Thursday as Hurricane Ian pushes
offshore the east central Florida coast, and exit the local
Atlantic waters to the north. Winds over 40 kts, backing from S
over the Treasure Coast waters to E over the Volusia waters around
Ian. Seas begin to subside Friday, but remain hazardous at 6-9 ft
across the Treasure Coast waters and 7-13 ft across the Volusia
waters. Advisories and Cautionary statements are likely to
continue through the end of the week.

Boating conditions expected to become more favorable during the
weekend as cool dry air gets wrapped across Florida and the local
Atlantic waters in the wake of Ian. Winds SW-S around 15 kts,
decreasing to 10 kts from the W Sunday. Seas 3-5 ft, occasionally 6
ft, subsiding to 2-4 ft this weekend.

&&

.AVIATION...
(00Z TAFS)
Provided by NWS Corpus Cristi at 740 PM EDT Wed Sep 28 2022

Conditions are expected to continue to deteriorate through tonight
into Thursday morning as Hurricane Ian continues moving north-
northeast across central Florida. All TAF sites across the region
will be impacted, especially as bands move across the area
resulting in gusts ranging from 45-65 knots, possibly higher.
Strongest winds are expected to effect MLB northward with even
stronger winds for MCO/ISM/DAB overnight into Thursday. Have gone
with prevailing IFR/MVFR conditions with periods of LIFR,
especially as Hurricane Ian moves across the area.

&&

.HYDROLOGY...
Issued at 327 PM EDT Wed Sep 28 2022

.HYDROLOGY...
Historic rainfall is expected to spread across the area over the
next 48 hours as Hurricane Ian pushes inland over southwest Florida.
Updated guidance now suggests a range of 12 to 20 inches with
locally higher amounts up to 30 inches as the center of Ian tracks
northeast across Central Florida. These highest totals are generally
concentrated along and north of I-4, spreading along an axis from
Lakeland to Daytona Beach. Elsewhere across east central FL,
rainfall totals will range from 4 to 12 inches with isolated higher
amounts depending on where heavy rainbands set up. A Flood Watch
remains in effect for all of east central Florida.

This amount of rainfall will cause major and catastrophic
flooding for portions of the area. Creeks and rivers that are
already approaching bankfull will overflow, leading to the
possibility of unprecedented flooding given these forecast rain
amounts for the metro Orlando corridor and Saint Johns River
basin. Numerous water rescues and substantial inundation of
structures is likely beginning tonight and throughout the day
Thursday, especially across traditionally flood prone urban and
suburban areas around Orlando.

Levels along the Saint Johns River will continue to rise, with
greater significant rises expected later in the week as rainfall
from Hurricane Ian drains into the basin. The forecast points at
Astor, Lake Harney above Geneva and Deland are all expected to
rise to Major Flood Stage and increasing likelihood and confidence
in reaching Record Flood Stage, with comparable crests near or
above Irma levels in 2017. Levels on the Little Wekiva River could
rise well above Major Flood, also nearing Record Flood Stage
tonight into tomorrow, with Shingle Creek near Campbell also
reaching Hurricane Irma levels in Moderate to Major flood stage.
All river forecasts are highly dependent on rainfall amounts that
reach the basin, so less or more rainfall will cause variability
in observed stages.

Interests along the Saint Johns north of Cocoa, Shingle Creek and
Little Wekiva River should prepare for major flood impacts,
substantial flooding of structures along the river.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  74  82  70  80 / 100 100  90  60
MCO  75  82  70  81 /  90  90  70  40
MLB  76  85  70  84 /  90  90  70  40
VRB  76  86  70  86 /  80  80  50  40
LEE  72  77  67  77 / 100  90  70  40
SFB  74  80  69  79 / 100 100  80  50
ORL  75  80  70  81 / 100  90  70  40
FPR  76  85  70  86 /  80  80  50  30

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...Tornado Watch until 1 AM EDT Thursday for FLZ041-045-046-053-058-
     141-154-159-164-247-254-259-264-347-447-547-647-747.

     Tropical Storm Warning for FLZ041-141-154-159-164-247-254-259-
     264-347-447-547-647-747.

     Hurricane Warning for FLZ041-044>046-053-058-141-144-247-347-447-
     547-647-747.

     Flood Watch through late Thursday night for FLZ041-044>046-053-
     058-141-144-154-159-164-247-254-259-264-347-447-547-647-747.

AM...Tornado Watch until 1 AM EDT Thursday for AMZ550-552-555-570-572-
     575.

     Tropical Storm Warning for AMZ550-552-555-570-572-575.

     Hurricane Warning for AMZ550-552-570-572.

&&

DIGITAL FORECASTS...Pendergrast/Schaper
HYDROLOGY...Smith
AVIATION...NWS Corpus Cristi
IDSS...Weitlich/Ulrich/Sharp/Volkmer
DATAC/DATA MINING...Tollefsen/Leahy

NWS SAVI Activated at this time
Hazardous weather outlook, Sep 28, 6:40 AM EDT, 15 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Melbourne FL
640 AM EDT Wed Sep 28 2022

AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159-
164-247-254-259-264-347-447-547-647-747-282200-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia-
Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia-
Southern Lake-Coastal Indian River-Coastal Saint Lucie-
Coastal Martin-Inland Northern Brevard-Inland Indian River-
Inland Saint Lucie-Inland Martin-Mainland Northern Brevard-
Northern Brevard Barrier Islands-Inland Southern Brevard-
Mainland Southern Brevard-Southern Brevard Barrier Islands-
640 AM EDT Wed Sep 28 2022

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

Please see the Hurricane Ian Local Statement for expected threats
and impacts to east central Florida. The Hurricane Threats and
Impacts Graphics can be found at weather.gov/mlb/hti

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
Hurricane Ian is forecast to move north-northeast across the
Florida peninsula and across east central Florida through
Thursday afternoon, making it out into the Atlantic by late
Thursday afternoon and into early evening. Expect increasing
coverage of showers and and gusty squalls with heavy rain, along
with a risk of tornadoes through mid to late week.

Residents and visitors should closely monitor the latest forecasts
for Ian, and have their preparations complete and their hurricane
kits ready.

Seas and surf will continue to be dangerous at the central
Florida beaches and adjacent Atlantic waters through at least
Thursday night. Rough surf and a Moderate risk of life-
threatening rip currents is expected to continue through
Thursday.

Conditions are expected to improve by the weekend, with drier
conditions developing.

.SPOTTER INFORMATION STATEMENT...
Spotters should monitor the weather and self activate if needed.

Watson

In the hours before

Local storm report, Sep 28, 9:29 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
929 PM EDT WED SEP 28 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     TROPICAL STORM   ORLANDO INTL AIRPORT    28.42N  81.32W
09/28/2022                   ORANGE             FL   ASOS

            THE ASOS SITE AT KMCO (ORLANDO INTERNATIONAL AIRPORT)
            MEASURED A SUSTAINED WIND SPEED OF 41KT/47MPH AND A PEAK
            WIND GUST OF 53KT/61MPH.

&&

EVENT NUMBER MLB2200536

MAT
Local storm report, Sep 28, 9:34 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
934 PM EDT WED SEP 28 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0913 PM     TROPICAL STORM   2 NE NEW SMYRNA BEACH   29.05N  80.90W
09/28/2022                   VOLUSIA            FL   MESONET

            WXFLOW STATION XNSB REPORTED A SUSTAINED WIND SPEED OF
            43KT/50MPH AND A WIND GUST OF 55KT/63MPH.

&&

EVENT NUMBER MLB2200537

MAT
Local storm report, Sep 28, 9:43 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
943 PM EDT WED SEP 28 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TROPICAL STORM   1 SSE ALTAMONTE SPRINGS 28.65N  81.39W
09/28/2022                   SEMINOLE           FL   LAW ENFORCEMENT

            TREE DOWN ON I-4 NEAR MM 90 BETWEEN MAITLAND AND
            ALTAMONTE SPRINGS.

&&

EVENT NUMBER MLB2200538

MAT
Local storm report, Sep 28, 9:46 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
946 PM EDT WED SEP 28 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     TROPICAL STORM   OKEECHOBEE AIRPORT      27.27N  80.85W
09/28/2022                   OKEECHOBEE         FL   AWOS

            THE AWOS SITE AT KOBE (OKEECHOBEE COUNTY AIRPORT)
            MEASURED A SUSTAINED WIND OF 39KT/45MPH AND A WIND GUST
            OF 64KT/74MPH FROM THE SE.

&&

EVENT NUMBER MLB2200539

MAT
Local storm report, Sep 28, 9:55 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
955 PM EDT WED SEP 28 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0626 PM     TROPICAL STORM   1 WNW FERN PARK         28.65N  81.36W
09/28/2022                   SEMINOLE           FL   SOCIAL MEDIA

            A PHOTOGRAPH ON SOCIAL MEDIA SHOWED POWER LINES AND
            SOME TREE BRANCHES DOWN NEAR BEVERLY AVENUE AND BALLARD
            STREET IN ALTAMONTE SPRINGS.

&&

EVENT NUMBER MLB2200540

MAT
Local storm report, Sep 28, 10:14 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
1014 PM EDT WED SEP 28 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0916 PM     TROPICAL STORM   3 ENE BAREFOOT BAY      27.90N  80.47W
09/28/2022                   BREVARD            FL   MESONET

            MELBOURNE BEACH BARRIER ISLAND SANCTUARY WEATHERFLOW
            HURRICANE STATION MEASURED A 61KT/70MPH WIND GUST FROM
            THE SE.

&&

EVENT NUMBER MLB2200541

MAT

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 28, 11:16 PM EDTRiver Flood WarningMLBSeminole61 days
Sep 28, 11:41 PM EDTAreal Flood WarningMLBBrevard, Indian River, Lake, Okeechobee, Orange, Osceola and 2 more6 hr
Sep 28, 11:48 PM EDTFlash Flood Warning Considerable damage threatMLBOrange, Osceola11 hr
Sep 29, 12:16 AM EDTFlash Flood Warning Considerable damage threatMLBOsceola5 hr
Sep 29, 12:58 AM EDTFlash Flood Warning Considerable damage threatMLBBrevard, Orange, Seminole, Volusia5 hr
Sep 29, 2:49 AM EDTRiver Flood WarningMLBSeminole8 days
Sep 29, 2:59 AM EDTRiver Flood WarningMLBOsceola11 days
Sep 29, 3:16 AM EDTFlash Flood Warning EmergencyConsiderable damage threatMLBOrange, Seminole, Volusia8 hr
Sep 29, 3:24 AM EDTFlash Flood Warning Considerable damage threatMLBOrange, Osceola, Seminole8 hr
Sep 29, 4:20 AM EDTRiver Flood WarningMLBLake, Volusia63 days
Sep 29, 4:50 AM EDTFlash Flood Warning EmergencyCatastrophic damage threatMLBSeminole4 hr
Sep 29, 5:30 AM EDTAreal Flood WarningMLBBrevard, Lake, Orange, Osceola, Seminole, Volusia9 hr
Sep 29, 5:57 AM EDTFlash Flood Warning Considerable damage threatMLBVolusia6 hr
Sep 29, 6:27 AM EDTFlash Flood WarningMLBBrevard, Orange, Seminole, Volusia3 hr
Sep 29, 8:18 AM EDTFlash Flood Warning Considerable damage threatMLBLake, Orange, Seminole, Volusia4 hr
Sep 29, 8:43 AM EDTFlash Flood Warning EmergencyCatastrophic damage threatMLBSeminole3 hr
Sep 29, 8:52 AM EDTFlash Flood Warning EmergencyCatastrophic damage threatMLBVolusia3 hr
Sep 29, 10:45 AM EDTRiver Flood WarningMLBSeminole65 days
Sep 29, 2:37 PM EDTAreal Flood WarningMLBBrevard, Indian River, Lake, Orange, Osceola, Seminole and 1 more6 hr

Nearby

Tornado Warnings in Florida, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.